Spin representations of Weyl groups and the Springer correspondence

Author: 

Ciubotaru, D

Publication Date: 

October 2012

Journal: 

JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK

Last Updated: 

2020-11-23T09:19:37.237+00:00

Issue: 

671

Volume: 

671

DOI: 

10.1515/CRELLE.2011.160

page: 

199-222

abstract: 

We give a common framework for the classification of projective spin irreducible representations of a Weyl group, modeled after the Springer correspondence for ordinary representations. © Walter de Gruyter 2012.

Symplectic id: 

511162

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article